MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM HC LINERS IMPLANTS; DOUBLE MOBILITY HC LINER Ø28/DME

MEDACTA INTERNATIONAL SA VERSAFITCUP DM HC LINERS IMPLANTS; DOUBLE MOBILITY HC LINER Ø28/DME
Model Number 01.26.2850MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in due to an infection and the pathogen is unknown.The surgeon performed a washout and swapped the liner and head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Liner: mpact dm 01.26.2850mhc double mobility hc liner ø 28/dme (k092265) lot 2508204: (b)(4) items manufactured and released on 06-june-2025.Expiration date: 2030-05-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot 2512497: (b)(4) items manufactured and released on 23-may-2025.Expiration date: 2030-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
VERSAFITCUP DM HC LINERS IMPLANTS
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DME
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23477174
Report Number3005180920-2025-01082
Device Sequence Number18701484
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2850MHC
Device Lot Number2508204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown